# SDR AALA201804109013

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 50,890 hours, 25,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFT GALLEY SERVICE DOOR SLIDE HAS CABLE DISCONNECTED FROM GIRT BAR. REMOVED AND REPLACED AFT SERVICE DOOR SLIDE PER AMM 25-62-00.
